Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lid3idw

Member
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About lid3idw

  • Rank
    New Member

Recent Profile Visitors

713 profile views
  1. I'm a 27 year old male. I have struggled with acne since I was a freshman in high school. It was only ever on my cheeks until when I was 25 and tried Blu-U light treatment. After the light treatments my forehead started breaking out uncontrollably. I can't get it to stop 2 years later! Anyone have any suggestions? I've tried Acanya, retin-a, BP, sacylic, etc... I have IBS and can't handle any antibiotics orally. Any miracle cures out there? I wish I would have never done the light trea
  2. Acanya pretty much cleared me up completely. I was on it for about 1.5 years. However, please be careful with this drug. The main active ingridient, clindamycin, is very strong and dangerous. After about 14 months on it my stomach started to hurt, and I can no longer use ANY antibacterial topicals (BP, Sacylyic...etc). Its a condition called Antibiotic Associated Colitis. Clindamycin completely messes up your gut, and the experience has left me hopeless. I would suggest going with the acc
  3. I would urge you to stick out the accutane treatment. It is a possible cure and you may never have to deal with any topicals again. Definitely give it a try. If the side effects are too harsh give your derm a call and see if he can lower the dose for a month or two. Then crank it back up in the last month. Accutane is a wonder drug, and you won't regret it when you're through. Just hand tough! I've been there!!
  4. I only joined this site to warn everyone of my experience with Blu-U light treatment for acne. I had mild-moderate cheek acne prior to undergoing 4 weeks of 2 15 minute treatments per week (8 treatments). My forehead had always been crystal clear. However, since finishing this regimen my forehead breaks out with about 2-3 CYSTIC pimples a week. I have tried everything under the sun to get it to stop (retin-a, acanya, BP, Tea Tree oil, etc) and nothing will make it stop. Its scarring and I h
×